An optimality theory for mid $p$-values in $2 × 2$ contingency tables

Hwang, J. T. Gene, Yang, Ming-Chung . Statistica Sinica 2001. 11 (3) :807-826

Locate this article in:

Bibtex

@article{CIS-176009,
  Author = {Hwang, J. T. Gene and Yang, Ming-Chung},
  Title = {An optimality theory for mid $p$-values in $2 × 2$ contingency tables},
  Journal = {Statistica Sinica},
  Volume = {11},
  Number = {3},
  Year = {2001},
  Pages = {807--826},
  Keywords = {Fisher's exact test, estimated truth approach, expected $p$-value}
}

Similar articles